# SDR MZZA2009052100066

- Difficulty date: May 21, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 34,026 hours, 12,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHTS INOP AT BINS 10 DEF AND 12 ABC.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY NO HELP.  REPLACED BLOWN FUSE ON POWER SUPPLY AND NOW LIGHTS CHECK NORMAL OK FOR SERVICE, REF AMM 33-51-06.
